Fonctions spéciales pour des contractions de 𝕃 1
Séminaire KGB sur les marches aléatoires, Astérisque, no. 4 (1973), pp. 91-125.
@incollection{AST_1973__4__91_0,
     author = {Crepel, Pierre},
     title = {Fonctions sp\'eciales pour des contractions de $\mathbb{L}^1$},
     booktitle = {S\'eminaire KGB sur les marches al\'eatoires},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {4},
     year = {1973},
     zbl = {0267.60072},
     mrnumber = {483018},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1973__4__91_0/}
}
TY  - CHAP
AU  - Crepel, Pierre
TI  - Fonctions spéciales pour des contractions de $\mathbb{L}^1$
BT  - Séminaire KGB sur les marches aléatoires
AU  - Collectif
T3  - Astérisque
PY  - 1973
DA  - 1973///
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1973__4__91_0/
UR  - https://zbmath.org/?q=an%3A0267.60072
UR  - https://www.ams.org/mathscinet-getitem?mr=483018
LA  - fr
ID  - AST_1973__4__91_0
ER  - 
%0 Book Section
%A Crepel, Pierre
%T Fonctions spéciales pour des contractions de $\mathbb{L}^1$
%B Séminaire KGB sur les marches aléatoires
%A Collectif
%S Astérisque
%D 1973
%N 4
%I Société mathématique de France
%G fr
%F AST_1973__4__91_0
Crepel, Pierre. Fonctions spéciales pour des contractions de $\mathbb{L}^1$, in Séminaire KGB sur les marches aléatoires, Astérisque, no. 4 (1973), pp. 91-125. http://archive.numdam.org/item/AST_1973__4__91_0/

[B1] Antoine Brunel "Chaînes abstraites de Markov vérifiant une condition de Orey" Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete : 19, p. : 323-329 (1971) | DOI | MR | Zbl

[B2] Antoine Brunel "Thèse" - Paris - 1966

[B3] Antoine Brunel "New conditions for existence of invariant measures in ergodic theory" Lecture Notes 160 - 1970 | MR | Zbl

[F1] Shaul R. Foguel "The ergodic theory of Markov processes" (Van Nostrand) (1969) | MR | Zbl

[F2] Shaul R. Foguel "Ratio limit theorems for Markov processes" Israël Journal of Mathematics : 7, p. 384-392 (1969) | DOI | MR | Zbl

[F3] Shaul R. Foguel "Remarks on conservative operators" Israel Journal of Mathematics : 6, vol. 4 (1968 )

[F4] Shaul R. Foguel A paraître

[H1] Shlomo Horowitz "On σ - finite invariant measures for Markov processes" Israël Journal of Mathematics : 6, p. 338-345 (1968) | DOI | MR | Zbl

[H2] Shlomo Horowitz "Markov processes on a locally compact space" Israel Journal of Mathematics : 8, p. 311-324 (1970) | MR | Zbl

[J] Naresh C. Jain "Some limit theorems for a general Markov process" Zeitschrift für etc ... 6, p. 206-223 (1966) | MR | Zbl

[L] Michael Lin "Mixed ratio limit theorems for Markov processes" Israel Journal of Mathematics. 357-366 (1970) | MR | Zbl

[M1] Michel Metivier "Existence of an invariant measure and an Ornstein's ergodic theorem" Annals of Mathematical Statistics : 40, p. 79-96 (1969) | DOI | MR | Zbl

[M2] Michel Metivier "Théorèmes limite quotient pour chaînes de Markov récurrentes au sens de Harris" Ann. Inst. H. Poincaré - VIII - n° 2, 1972, p. 93-105 | EuDML | Numdam | MR | Zbl

[N1] Jacques Neveu "Existence of bounded invariant measures in ergodic theory" Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability. Vol. II. P. 461-472 (1965) | Zbl

[N2] Jacques Neveu "Potentiel markovien récurrent des chaînes de Harris" Ann. Inst. Fourier. Tome XXII - Fasc. 2 - 1972 | EuDML | Numdam | MR | Zbl

[O] Steven Orey "Limit theorems for Markov chain transition probability functions" Lecture Notes - University of Minnesota (1968) | Zbl